Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 97, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 6:17 PM EST for Putnam County, Georgia. It took effect at Feb 6, 2020, 6:30 PM EST. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 6:17 PM EST (23:17 UTC)
- In effect from
- Feb 6, 2020, 6:30 PM EST
- Expired
- Feb 6, 2020, 11:06 PM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Eatonton (EANG1). The gauge peaked at 22.79 ft at Feb 7, 2020, 7:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02220900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
720
WGUS42 KFFC 062317
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
617 PM EST Thu Feb 6 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Falling Creek near East Juliette affecting Jones County
Little River near Eatonton affecting Putnam County
...Observed Flooding Changed from Minor to Moderate Severity for the
following rivers in Georgia...
Etowah River near Dawsonville affecting Dawson County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC085-071316-
/O.CON.KFFC.FL.W.0057.000000T0000Z-000000T0000Z/
/DWLG1.2.ER.200206T1537Z.200206T2300Z.000000T0000Z.UU/
617 PM EST Thu Feb 6 2020
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Etowah River near Dawsonville.
* Until further notice.
* At 6 PM Thursday the stage was 16.1 feet, and still slowly rising.
* Flood stage is 14 feet.
* At 16 feet, moderate flooding occurs upstream and downstream from
the gage near Highway 53 East. Water begins to inundate property
along the river on River Valley Road.
&&
LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
3437 8406 3437 8408
$$
GAC169-070820-
/O.NEW.KFFC.FL.W.0096.200207T0029Z-200207T0820Z/
/FALG1.1.ER.200207T0029Z.200207T0100Z.200207T0220Z.NO/
617 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Falling Creek near East Juliette .
* From this evening until late tonight.
* At 545 PM Thursday the stage was 12.2 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 13 feet.
* The creek is forecast to rise above flood stage early this evening,
and continue to rise, reaching near 13.1 feet later this evening.
The river is expected to fall below flood stage by late tonight.
* At 13 feet, minor flooding begins in the woodlands and natural flood
plain along the creek in the Piedmont National Wildlife Refuge
upstream and downstream from the gage on Round Oak-Juliette Road.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC237-070818-
/O.NEW.KFFC.FL.W.0097.200206T2330Z-200207T0818Z/
/EANG1.1.ER.200206T2330Z.200207T0100Z.200207T0218Z.NO/
617 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Little River near Eatonton.
* From this evening until late tonight.
* At 530 PM Thursday the stage was 19.4 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by early this
evening and continue rising, reaching to near 20.4 feet later this
evening. The river is expected to fall below flood stage by late
tonight.
* At 20 feet, minor flooding begins in the woodlands and fields along
the river of the Oconee National Forest upstream and downstream from
the gage on Georgia Highway 16, or Monticello Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$2 follow-up statements
012
WGUS82 KFFC 070202
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
902 PM EST Thu Feb 6 2020
...The Flood Warning continues for the following rivers in Georgia...
Falling Creek near East Juliette affecting Jones County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
...The Flood Warning continues for the following rivers in Georgia...
Little River near Newborn affecting Morgan and Newton Counties
Little River near Eatonton affecting Putnam County
GAC169-071424-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-200207T1424Z/
/FALG1.1.ER.200206T2345Z.200207T0400Z.200207T0824Z.NO/
902 PM EST Thu Feb 6 2020
The Flood Warning continues for
The Falling Creek near East Juliette .
* Until Friday morning.
* At 7 PM Thursday the stage was 13.7 feet, and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 13 feet.
* The river will continue rising to near 14.8 feet by late tonight. The
river will fall below flood stage early Friday morning.
* At 15 feet, minor flooding expands into the woodlands and
natural flood plain along the creek in the Piedmont National
Wildlife Refuge upstream and downstream from the gage on Round
Oak-Juliette Road. The rapid flow increases around 50 percent from
the flood stage level.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC021-153-169-207-289-071601-
/O.EXT.KFFC.FL.W.0100.200207T0155Z-000000T0000Z/
/MACG1.1.ER.200207T0006Z.200209T0600Z.000000T0000Z.NO/
902 PM EST Thu Feb 6 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 8 PM Thursday the stage was 19.2 feet, and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.9 feet by early Sunday
morning then begin falling.
* At 25 feet, minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1 to
7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC211-217-071601-
/O.CON.KFFC.FL.W.0098.000000T0000Z-000000T0000Z/
/NWBG1.1.ER.200206T2325Z.200207T0115Z.000000T0000Z.UU/
902 PM EST Thu Feb 6 2020
The Flood Warning continues for
The Little River near Newborn.
* Until further notice.
* At 8 PM Thursday the stage was 12.2 feet, and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet, flood Stage is reached. Minor flooding begins of
woodlands and the natural flood plain of the creek upstream and
downstream from the gage on Newborn Road.
&&
LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363
$$
GAC237-070818-
/O.CON.KFFC.FL.W.0097.000000T0000Z-200207T0818Z/
/EANG1.1.ER.200206T2325Z.200207T0100Z.200207T0218Z.NO/
902 PM EST Thu Feb 6 2020
The Flood Warning continues for
The Little River near Eatonton.
* Until late tonight.
* At 8 PM Thursday the stage was 20.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by late tonight.
* At 20 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river of the Oconee National Forest
upstream and downstream from the gage on Georgia Highway 16 or
Monticello Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$212
WGUS82 KFFC 070406
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1106 PM EST Thu Feb 6 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Little River near Eatonton affecting Putnam County
GAC237-070436-
/O.CAN.KFFC.FL.W.0097.000000T0000Z-200207T0818Z/
/EANG1.1.ER.200206T2325Z.200207T0100Z.200207T0240Z.NO/
1106 PM EST Thu Feb 6 2020
The Flood Warning is cancelled for
The Little River near Eatonton.
* This takes effect immediately.
* Until late tonight.
* At 1030 PM Thursday the stage was 19.6 feet, and falling.
* Flood stage is 20 feet.
* The river will continue to fall.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 3:07 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Feb 6, 3:07 PM EST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 307 PM EST Thu Feb 6 2020 .SHORT TERM /Tonight through Friday Night/... The line of showers and thunderstorms that have brought a round of severe weather and torrential flooding rainfall. The severe threat looks to exit the forecast area by 8 PM tonight with the expiration of the ongoing Tornado Watch. However, ongoing flooding issues may continue with heavy runoff and another half inch of rain expected behind the main line of storms. A Flash Flood Watch will continue through Friday morning with several reports of severe flooding ongoing in north Georgia. As heavy rain filters out and isolated light showers move into the area behind them the colder air moving in behind the front will lead to possible snow showers and flurries across north Georgia Friday morning. Accumulations around an inch may be possible on western slopes in the Georgia Blue Ridge mountains. Further flurries may continue on Saturday morning as well with another brief round of lighter rainfall. Thiem .LONG TERM /Saturday through Thursday/... Given ongoing severe weather today only tweeks were made to the extended forecast. The previous discussion follows... PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese .AVIATION... 18Z Update... A broken line of showers and thunderstorms will cont to push through the fcst area with a wide variety of svr wx and heavy rain following. CIGS are very spotty at the moment, but expecting MVFR to dominate through most of the TAF period with IFR possible around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR VSBYS also likely with periods of heavy rain. Strong gusty SSW winds ahead of the storms will transition to breezy west winds tonight before strengthening again tomorrow morning with gusts up to 25kts. //ATL Confidence...18Z Update... High confidence on winds. Low to Medium confidence on CIGS. Medium confidence on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 40 46 32 51 / 90 10 10 30 Atlanta 38 44 33 53 / 90 20 20 30 Blairsville 32 38 28 45 / 90 50 20 30 Cartersville 35 43 31 52 / 60 30 20 30 Columbus 40 49 36 60 / 90 20 20 20 Gainesville 38 43 32 48 / 90 20 20 30 Macon 42 50 34 58 / 100 10 10 20 Rome 36 43 32 52 / 40 30 20 30 Peachtree City 38 47 32 56 / 90 20 20 30 Vidalia 46 52 36 61 / 100 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Greene...Hancock...Houston... Jasper...Jefferson...Johnson...Jones...Laurens...Macon... Marion...Monroe...Montgomery...Morgan...Oglethorpe...Peach... Pulaski...Putnam...Schley...Sumter...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Twiggs...Warren...Washington... Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Thiem LONG TERM....Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 123 PM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 123 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch In Effect For Portions of Central and Eastern Georgia Southwest Portions of the Forecast Area extending southeast of a line from Columbus to Peachtree City, to Lawrenceville, to Danielsville, until 8 PM tonight... A line of showers and thunderstorms capable of producing damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. For this area, be prepared for possible Severe Thunderstorm and Tornado Warnings, and be ready to take appropriate actions if necessary. In addition to the severe storm potential, a Flash Flood Watch is in effect for the entire forecast area through 7 AM Friday morning as torrential rainfall will allow an additional 2 to 4 inches of rain. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. Please do not attempt to drive through flooded roadways; Turn Around, Don't Drown! .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Local storm report, Feb 6, 5:34 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 3 W PLANT HARLEE BRANCH 33.19N 83.35W
02/06/2020 PUTNAM GA EMERGENCY MNGR
BLUE GILL ROAD IS CLOSED DUE TO HIGH WATER.
&&
CORRECTED REMARKS
EVENT NUMBER FFC2000144
NLISTLocal storm report, Feb 6, 5:35 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 3 NNW ROCKVILLE 33.37N 83.24W
02/06/2020 PUTNAM GA EMERGENCY MNGR
WEST RIVER BEND ROAD IS CLOSED DUE TO HIGH WATER .
&&
EVENT NUMBER FFC2000145
NLISTSpecial weather statement, Feb 6, 5:35 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EST Thu Feb 6 2020
GAZ097-108-109-062300-
Wilcox GA-Laurens GA-Dodge GA-
535 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILCOX...LAURENS AND
DODGE COUNTIES UNTIL 600 PM EST...
At 534 PM EST...a line of strong thunderstorms was along a line
extending from Dublin to Owensboro...and moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Eastman, Abbeville, East Dublin, Rochelle, Dexter, Cadwell,
Rhine, Chauncey, Rentz, Union, Plainfield, Cedar Grove, Antioch
Church, Minter, Jay Bird Springs, Browning, Harlow, Five Points and
Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8297 3253 8267 3251 8265 3200 8309
3190 8321 3187 8320 3185 8338 3185 8354
TIME...MOT...LOC 2234Z 233DEG 39KT 3252 8289 3186 8345
WIND...50MPHSpecial weather statement, Feb 6, 5:59 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EST Thu Feb 6 2020
GAZ097-098-108>111-062330-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Laurens GA-Dodge GA-
559 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...WESTERN
TELFAIR...NORTHWESTERN TREUTLEN...SOUTHEASTERN WILCOX...SOUTHEASTERN
LAURENS AND SOUTHEASTERN DODGE COUNTIES UNTIL 630 PM EST...
At 558 PM EST...a line of strong thunderstorms was along a line
extending from near East Dublin to near Browning...and moving east at
40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Helena, East Dublin, Milan, Rhine, Chauncey, Cedar Grove,
Orland, Rockledge, Orianna, Minter, Jay Bird Springs, Temperance,
Browning, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Godwinsville and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8309 3181 8314 3182 8314 3182 8315
3185 8318 3184 8321 3185 8335 3254 8287
3253 8267 3252 8266 3250 8260 3180 8307
TIME...MOT...LOC 2258Z 256DEG 32KT 3252 8285 3187 8330
WIND...40MPHLocal storm report, Feb 6, 6:03 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 ENE HILLTOP 33.11N 84.42W
02/06/2020 PIKE GA EMERGENCY MNGR
W ROAD NORTH OF BOTTOMS ROAD IS CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000146
NLISTLocal storm report, Feb 6, 6:05 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 2 S CONCORD 33.07N 84.44W
02/06/2020 PIKE GA EMERGENCY MNGR
FLOODING HAS CAUSED A ROAD CLOSURE NEAR THE
INTERSECTION OF WEST FOSSETT ROAD AND EPPINGER BRIDGE
ROAD.
&&
EVENT NUMBER FFC2000147
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.